Posted by H123 on February 17, 2004, at 19:38:48
In reply to Re: Accidently took 80 mg of Celexa - yes!, posted by rod on November 26, 2002, at 10:38:39
I have taken 40 mg of Celexa in the AM AND in the PM for over 2 years. This is 80 mg per day. My pdoc says that's fine. My new ptherapist says that's too much. I do still get sweats sometimes and feel lethargic. I had lost 29 lbs last fall but regained it since the holidays. Now I'm losing again. Ready to lose another 20 lbs, probably.
The other factor in my sweats, I believe, is that I still smoke cigarettes. However, I did stop for 2.5 whole days last weekend! This is the first time I've broken free with full intent to do so, for this long. I did relapse afterward and have been smoking since, my regular amount of 5-8 cigarettes a day.
I recommend if anyone is trying to let go of cigarettes out there, to read Martha Work Ashelman's book called Stop Smoking Naturally. She walks you through it.
It's harder than I thought to leave them behind, there is such an emotional connection and I'll have to keep working to get stronger emotionally in order to let them go completely, something I know will happen in time.
So, I take 80 mg Celexa/day. It's working for me. If I could let the cigs go, too, that would be even better, and maybe I could lower my dosage of Celexa, though that is not really an important goal for me at the moment. Whatever works is what I'm concerned with.
Any feedback on 80 mg helpful.
Here's to good health!
> I owe you this. After some months I do not want to leave this incorect.
> It did last for about 2 weeks, made me then totally sucidal (drove up a hill with my car and wanted to jump down a few hundret meters down the rock, but didnt)
> Seems like it just was a transient state of feeling good on celexa. The long term effect didnt help my depression. (have taken it for 6 months until 2 weeks on 60 mg)
> > I am on 40 mg of Celexa and 45 mg of Cloimipramine.
> > Suffer from GAD, social phobia and depression.
> > a few days ago, I took the double dose of Celexa, and hey, this was definitly better! the next day I went to university (often I feel too bad to go there) and hey, I was able to talk to the professor, went to eat something there (mensa) where a lot of people were without great feeling of fear! Everything was so easy (fast and clear thinking, nice handwriting, clear speaking)
> > But this feeling went away, cause I took my meds as normal.
> > once I have asked my doc about incereasing the dosage of Celexa and she answerd: "No, this just takes time to get effective". But how long? I take Celexa for 4 months now, and nothing is really better on 40 mg!
> > Why wait, if it can go faster! I really dont understand her. And I think I have the proof that it can really get better.
> > any comment is welcome
> > bye
> > rod